MathSciNet Relay Station
MathSciNet bibliographic data
MR470377 35L70
Brézis, H.; Nirenberg, L. Forced vibrations for a nonlinear wave equation. Comm. Pure Appl. Math. 31 (1978), no. 1, 1–30.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement